Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Supplements and mediciens in sixth week of pregnancy. Side effects of dubajest ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I have completed six weeks of pregnancy.I am 32 years old. What type of medicines and supplements are necessary at this stage?What are the side effects of dubajest200 mg?
Posted Fri, 25 May 2012 in Pregnancy
Answered by Dr. Raju A.T 54 minutes later

Thanks for your query.

In six weeks of pregnancy you should be started on Iron and calcium supplements.Iron supplements in the form of either syrup DEXORANGE 10 ml twice daily after food or Cap FEFOL (Ferrus sulphate 150mgh) once in the night after food.Calcium supplement in the form of tablets like Tab Shelcal500mg once in the night.

Also there would be need for multivitamin supplement and folic acid 5mg should be ongoing as it would be started before conception in a planned pregnancy or soon after conception.

Dubagest(progesterone) will present with side effects like :
Gastric disturbances
Appetite and weight change
Breast changes
Skin rash etc

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor